# SDR SWAA2014042827399

- Difficulty date: April 8, 2014
- Submitted: April 29, 2014
- Operation: Air carrier
- Aircraft: N966AT
- Make and model: Boeing 717-200
- Aircraft serial: 55027
- Aircraft time: 37,313 hours, 24,915 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: 9923459
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WW FWD DOOR CUT OUT INBD SUPPORT ANGLE CRACKED.  R & R ANGLE IAW SRM & DWG.
